My eyes are blood red and I have bruising under the eyes
I too have Glaucoma and am allergic to many different oral medications the last time that I had an episode with my eyes (not an allergy to the Combigan drops) the eye M.D. had me to wet a white cloth in water and just pat not rub the eyes, I would not suggest this as Marvell said it sounds like you have had a really bad episode, and the sooner that you can get in and be seen by an M.D. who specializes in glaucoma the better off you will be. in the state that I live in he graduated and lives in this state and also practices here. I wish you the very best. I hope this allergy will soon clear up and that they find a medication that will control your pressure (introcular) as well as not have these allergic effects. all the best caringsonbj
Dear Jandjand... u poor dear. U sound miserable. I would call your glaucoma specialist ASAP and let her/him know what is going on with your eyes as it seems pretty severe. It is hard to tell if u r having a true allergic reaction. They usually present with hives/rash, airway swelling due to histamine release. Have u had any of these symptoms?? I know that u do have a swollen face. Your doc will most likely want to put u on short term steroids such a a medrol dose pack. The pressure in your eyes also need to be checked. See what your doc says and get back to us. We definitely want to know what is going on with your eyes and your physician is the only one who can know this. Hang in there. If u DO start experiencing a swelling of the airway and tongue and have difficulty breathing, please take some Benadryl and get to the ER ASAP. Take care... pup
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2011 • 2 answers
Posted 24 Oct 2011 • 1 answer
Glaucoma - Can I give Xalatan a break for a few weeks and resume the treatment after a month as the?
Posted 2 Oct 2012 • 2 answers
Posted 26 Mar 2014 • 1 answer
Posted 3 Dec 2014 • 1 answer